# SDR 98ZZZX1559

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9620Q
- Make and model: Cessna A185F
- Aircraft serial: 18503780
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D301185
- Condition: Failure
- Location: Mlg
- Part time: 1,432 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE ALUMINUM WHEEL BROKE CAUSING A COMPLETE FAILURE OF THE WHEEL AND BRAKE ASSEMBLY.  REASON FOR FAILURE IS UNKNOWN.  SUBMITTER RECOMMENDED A THOROUGH VISUAL INSPECTION OF THE WHEEL HALVES AND CHECK FOR PROPER TORQUE ON THE WHEEL BOLTS DURING AN ANNUAL INSPECTION.
